Journal of Mathematics of Kyoto University

Sur l’existence des feuilletages $S^1$-invariants

Hideki Imanishi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 12, Number 2 (1972), 297-305.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523521

Digital Object Identifier
doi:10.1215/kjm/1250523521

Mathematical Reviews number (MathSciNet)
MR310906

Zentralblatt MATH identifier
0241.57012

Citation

Imanishi, Hideki. Sur l’existence des feuilletages $S^1$-invariants. J. Math. Kyoto Univ. 12 (1972), no. 2, 297--305. doi:10.1215/kjm/1250523521. https://projecteuclid.org/euclid.kjm/1250523521


Export citation